News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Obstetrics

Question: Difficulty trying to concieve


 Nital24 - Sun Feb 19, 2006 1:11 pm

I am a 28 yo female. My husband and I have been trying for our first child since July 2005. I went off the birth control pill in June 2005. I had normal menstral cycles from July - Oct but since November m cycles have been the normal 27 days apart but are only lasting for no more than 5 days. (Nov x 2 days, Dec x 4 days, Jan x 5 days). This month my period was 6 days late. It arrived on 2/17 with very severe cramping and nausea and by the third day had slowed to practically nothing. Prior to getting my period this month i had a big breakout on my face and neck, i was getting nauseous, i was very moody, and was very bloated. My cervial mucous, which is supposed to be a good sign when one is ovulating is the same at all points in my cycle. It is an off whiteish color and is not very thick. I never see the egg white looking mucous. Is that a sign that something is wrong? Also i had an abortion when i was 21, would that have anything to do with our difficulties. When i was on the pill my cycles were always normal. They came every month, on time, and lasted the normal 5 days. Should i be concerned? Is there something my doctors should be looking into?
 Theresa Jones, RN - Wed Jun 14, 2006 5:51 am

User avatar Hi Nital24,
In some women, after discontinuation of birth control pills, some menstrual abnormalities are present for a short amount of time. However, when persistent, an evaluation by a gynecologist is suggested. A physical exam, along with diagnostic studies to identify any homone imbalances, ovarian dysfunction, etc. is warranted.
Sincerely,
Theresa Jones, RN

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here